# SDR 9601751162

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Engine: Pwa JT9D20
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

AFTER TAKEOFF, THE NR 2 ENGINE OIL DECREASED RAPIDLY.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND RETURNED TO MSP.  REPLACED STARTER DRIVE SEAL, BOTH HYDRAULIC PUMP DRIVE SEALS, GEAR BOX, AND BREATHER VALVE.  PERFORMED LEAK CHECK.  ENGINE RUN-UP WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
